# SDR 9PER201407090001

- Difficulty date: July 2, 2014
- Submitted: July 9, 2014
- Operation: General aviation
- Aircraft: N424AG
- Make and model: Cessna 208B
- Aircraft serial: 208B2013
- Aircraft time: 3,241 hours, 2,017 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 2641012132641012
- Part serial: 845774
- Condition: Chafed
- Location: Mlg
- Part time: 3,241 hours, 2,017 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION,   BOTH GEAR FAIRINGS FOUND CHAFED INTO THE LOWER SIDE OF BOTH MAIN GEAR TRUNNIONS.  DAMAGE ON LT WAS .156" IN DEPTH AND RT WAS .176" IN DEPTH.   INFORMED THE TRUNNIONS REQUIRED REPLACEMENT.
